# SDR QXEA200701189

- Difficulty date: July 23, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 7,212 hours, 4,941 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 47388904
- Part serial: 1019
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 10,647 hours, 7,797 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ONT - FLIGHT 2561- RECEIVED A FIRE SYSTEM FAULT MESSAGE EN ROUTE.  MAINTENANCE PLACED THE SYSTEM ON MEL 26-00-1.  MEL CLEARED BY REPLACING THE FIDEX CONTROL PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
